MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251270
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used in the urinary duct during a transurethral dilatation procedure performed on an unknown date.According to the complainant, while unpacking, a hair was found in the device.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: block d4: lot number block e1: initial reporter phone block h4: device manufacture date block g1: manufacture site address block b3: date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: problem code 2944 captures the reportable issue of foreign matter.Block h10: investigation results visual examination of the returned complaint device found that the device was coiled within its tray inside an open inner pouch.It was noted that a hair was inside the opened pouch.Based on the available information, no evidence of a manufacturing issue, design or user issue which could have caused the complaint.However, since no specific failure was reported, the more probable cause could not be established due to lack of information.Therefore, the most probable root cause is cause not established.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the directions for use (dfu)/product label.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10161961
Report Number3005099803-2020-02341
Device Sequence Number17037204
Product Code KOE
UDI-Device Identifier08714729341345
UDI-Public08714729341345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Model NumberM0062251270
Device Catalogue Number225-107
Device Lot Number0023361646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1